Mathematics

College of Sciences

Works Published in 2007

Sorted by most recent date added to the index first, which may not be the same as publication date order.

2007 journal article

BRST extension of geometric quantization

Foundations of Physics Letters, 37(1), 103–124.

By: R. Fulp

Source: NC State University Libraries
Added: August 6, 2018

2007 journal article

A note on radiative transfer in a finite layer

Journal of Physics. A, Mathematical and Theoretical, 40(8), 1785–1789.

Source: NC State University Libraries
Added: August 6, 2018

2007 journal article

The temperature-jump problem based on the linearized Boltzmann equation for a binary mixture of rigid spheres

European Journal of Mechanics. B, Fluids, 26(1), 132–153.

By: R. Garcia & C. Siewert

Source: NC State University Libraries
Added: August 6, 2018

2007 journal article

Quasilinear parabolic and elliptic equations with nonlinear boundary conditions

Nonlinear Analysis, 66(3), 639–662.

By: C. Pao

Source: NC State University Libraries
Added: August 6, 2018

2007 journal article

A dynamic model for induced reactivation of latent virus

Journal of Theoretical Biology, 244(3), 451–462.

By: G. Kepler, H. Nguyen, J. Webster-Cyriaque & H. Banks

Source: NC State University Libraries
Added: August 6, 2018

2007 journal article

Weakly nonlinear discrete multipoint boundary value problems

Journal of Mathematical Analysis and Applications, 329(1), 77–91.

Source: NC State University Libraries
Added: August 6, 2018

2007 journal article

Updating quadratic models with no spillover effect on unmeasured spectral data

Inverse Problems, 23(1), 243–256.

By: M. Chu, W. Lin & S. Xu

Source: NC State University Libraries
Added: August 6, 2018

2007 journal article

Model-based robust control design for magnetostrictive transducers operating in hysteretic and nonlinear regimes

IEEE Transactions on Control Systems Technology, 15(1), 22–39.

Sources: NC State University Libraries, ORCID
Added: August 6, 2018

2007 journal article

L-infinity algebra structures from Lie algebra deformations

Journal of Pure and Applied Algebra, 208(3), 779–784.

By: J. Gao

Source: NC State University Libraries
Added: August 6, 2018

2007 journal article

Estimation and prediction with HIV-treatment interruption data

Bulletin of Mathematical Biology, 69(2), 563–584.

By: B. Adams, H. Banks, M. Davidian & E. Rosenberg

Source: NC State University Libraries
Added: August 6, 2018

2007 journal article

Shifts of finite type and Fibonacci Harps

Applied Mathematics Letters, 20(2), 138–141.

By: A. Crannell, S. May & L. Hilbert

Source: NC State University Libraries
Added: August 6, 2018

2007 journal article

Model theory of partial differential fields: From commuting to noncommuting derivations

Proceedings of the American Mathematical Society, 135(6), 1929–1934.

By: M. Singer

Source: NC State University Libraries
Added: August 6, 2018

2007 journal article

Heat transfer between parallel plates: An approach based on the linearized Boltzmann equation for a binary mixture of rigid-sphere gases

Physics of Fluids (Woodbury, N.Y.), 19(2).

By: R. Garcia & C. Siewert

Source: NC State University Libraries
Added: August 6, 2018

2007 journal article

Direct transcription solution of higher-index optimal control problems and the virtual index

Applied Numerical Mathematics, 57(3), 281–296.

By: A. Engelsone, S. Campbell & J. Betts

Sources: NC State University Libraries, ORCID
Added: August 6, 2018

2007 journal article

Condition estimates for pseudo-arclength continuation

SIAM Journal on Numerical Analysis, 45(1), 263–276.

By: K. Dickson, C. Kelley, I. Ipsen & I. Kevrekidis

Sources: NC State University Libraries, ORCID
Added: August 6, 2018

2007 journal article

Comparison between stochastic and deterministic selection-mutation models

Mathematical Biosciences and Engineering, 4(2), 133–157.

Source: NC State University Libraries
Added: August 6, 2018

2007 journal article

A delayed nonlinear PBPK model for genistein dosimetry in rats

Bulletin of Mathematical Biology, 69(1), 93–117.

By: M. Zager, P. Schlosser & H. Tran

Sources: NC State University Libraries, ORCID
Added: August 6, 2018

2007 journal article

A Finite Difference Method and Analysis for 2D Nonlinear Poisson–Boltzmann Equations

Journal of Scientific Computing, 30(1), 61–81.

By: Z. Li, C. Pao & Z. Qiao

Sources: NC State University Libraries, ORCID, Crossref
Added: August 6, 2018